Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Insulin dependent, got major joint ache, headache post influenza and pneumonia shot. Normal?

Recently hospitalized for broken ribs with fluid on lungs, bruising . Given steroids and antibiotics.,along with influenza and pheunimoina shots. Took last of medicine yesterday. For past few days have a very bad headache and having major joint ache, trouble walking. I m insulin dependent... Is this normal for having had the flu shot?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Rheumatologist 's  Response
Dear Sir,

Thank you for posting your query on HCM.

well it may be due to influenza and pneumococcal vaccines that you are taking . bodyaches , malaise , joint pains , fatigue etc are common manifestations .

You can take a paracetamol for this problem by asking your treating doctor . It generally subsides on its own without any treatment but still if it continues it needs evaluation as you were taking steroids .

If you have any further queries feel free to ask .

Hope it answers your query.

Take care .

Dr. Shruti
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor